Real Analysis Exchange

Some Characterizations of Darboux Baire 1 Functions

S. J. Agronsky, J. G. Ceder, and T. L. Pearson

Full-text: Open access

Abstract

Two characterizations of Darboux Baire 1 functions are given: one in terms of pointwise limits of certain continuous functions, and the other in terms of intersections of sequences of open sets of a particular type.

Article information

Source
Real Anal. Exchange, Volume 23, Number 2 (1999), 421-430.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1337001355

Mathematical Reviews number (MathSciNet)
MR1640015

Zentralblatt MATH identifier
0943.26004

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

Keywords
{Darboux} {Baire}

Citation

Agronsky, S. J.; Ceder, J. G.; Pearson, T. L. Some Characterizations of Darboux Baire 1 Functions. Real Anal. Exchange 23 (1999), no. 2, 421--430. https://projecteuclid.org/euclid.rae/1337001355


Export citation